MathSciNet Relay Station
MathSciNet bibliographic data
MR2429346 (2010c:41018) 41A36 (40C05)
Radu, Cristina $\scr A$-summability and approximation of continuous periodic functions. Stud. Univ. Babeş-Bolyai Math. 52 (2007), no. 4, 155–161.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement